Dizziness, Difficulty Breathing, and a Distended Stomach
I have been experiencing the following symptoms: Dizziness, Difficulty Breathing, and a Distended Stomach. Most often I wake up in the middle of the night finding it hard to breate, as though I can't get a full deep breath when I inhale. My heart begins to speed up and I'm dizzy. Also, it looks like I'm pregnant, in that my stomach is very distended, and very hard. My neck and face get red. I have gone to the emergency room once and called 911 also, thinking it might be my heart. But my EKG is fine. I take Lipitor (10mg once a day), Toprol (50 mg twice a day), HCTZ (25mg once a day), and Wellbutrin XL (150 mg once a day). I have been diagnosed with high blood pressure and high cholesterol. My cholesterol is under control but my blood pressure sometimes spikes. I just having been feeling like myself and I'm getting worried that something's going on that is hidden. Do you have any ideas what might be going on?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.